# SDR SIMA20230928002

- Difficulty date: September 28, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N212NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000504
- Aircraft time: 20,831 hours, 13,573 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fr 19 +7.5 Y-10.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE LEFT FLOOR TRACK AT FR 19 +7.5 STGR 16-17L Y-10.5? HAS CORROSION. (MAJOR REPAIR) (LEVEL 2 CORROSION)-C/A-FOUND CORROSION DAMAGE TO BE INTERGRANULAR CORROSION ON THE SEAT TRACK CROWN AREA AT FRAME 19 + 7.5", Y -10.5". NO DAMAGE ALLOWED IN THIS AREA IAW EMBRAER 175 SRM 53-10-10 PARA 4. REMOVED SEAT TRACK IAW EMB175 SRM 51-40-08. LOCATED AND DRILLED NEW FWD FUSELAGE LEFT FLOOR TRACK AT FR19 + 7.5" Y10.5'' IAW EMB 175 SRM 51-40-02. INSTALLED FWD FUSELAGE LEFT FLOOR TRACK AT FR19 + 7.5" Y-10.5'' PER EMBRAER 175 SRM 51-40-08. RESTORED FINISH TO FWD FUSELAGE LEFT FLOOR TRACK AT FR19 + 7.5" Y-10.5'' PER EMBRAER 175 SRM 51-23-06 ETN-EJ-51-015, CPM 51-25-00
